# SDR UALA2011021700816

- Difficulty date: February 16, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 76,826 hours, 12,352 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Faulty
- Location: Lt Wing Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT WING SLIDE EICAS, FLIGHT DIVERTED.  REPLACED S218 SENSOR IAW AMM, GROUND CHECKS NORMAL
